| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
09/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens was explanted and replaced with the same model, but different diopter.There was no incision enlargement and no vitrectomy performed.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 03/21/2019.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection using magnification was performed and showed only a half of lens was returned.Loose fibers/particles were observed on the returned lens piece and is related to the handling of the unit out of a sterile environment.Viscoelastic residue material and material that looks like bodily fluids were observed on lens piece.No damaged was observed to the haptic.The condition in which the sample was returned is consistent with a lens that was implanted and explanted.The complaint issue reported could not be verified.Based on the analysis of the return, there is no indication of product quality deficiency.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no additional complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.